• Users Online: 731
  • Print this page
  • Email this page

    Article Cited by others

LETTER TO THE EDITOR

Nicolau syndrome following intramuscular diclofenac injection

Nayci Sillan, Gurel Mehmet S

Year : 2013| Volume: 4| Issue : 2 | Page no: 152-153

   This article has been cited by
 
1 Nicolau syndrome and localized panniculitis: a report of dual diagnoses with an emphasis on morphea profunda-like changes following injection with glatiramer acetate
Sarah E. Mott,Zachary G. Peña,Rebecca I. Spain,Kevin P. White,Benjamin D. Ehst
Journal of Cutaneous Pathology. 2016;
[Pubmed]  [Google Scholar] [DOI]
2 Post-injection embolia cutis medicamentosa – Nicolau Syndrome: case report and literature review
Carlos Alberto Araujo Chagas,Tulio Fabiano de Oliveira Leite,Lucas Alves Sarmento Pires
Jornal Vascular Brasileiro. 2016; 15(1): 70
[Pubmed]  [Google Scholar] [DOI]
3 Crushed and Injected Buprenorphine Tablets: Characteristics of Princeps and Generic Solutions
Régis Bouquié,Laura Wainstein,Paul Pilet,Jean-Marie Mussini,Guillaume Deslandes,Johann Clouet,Eric Dailly,Pascale Jolliet,Caroline Victorri-Vigneau,Z. Carl Lin
PLoS ONE. 2014; 9(12): e113991
[Pubmed]  [Google Scholar] [DOI]

 

Read this article